National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 380226

Case Details

VAERS ID: 380226 (history)  
Age: 12.0  
Gender: Female  
Location: Foreign  
Vaccinated:0000-00-00
Onset:2009-06-15
Submitted: 2010-02-09
   Days after onset:239
Entered: 2010-02-12
   Days after submission:3
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 UN / UN

Administered by: Unknown       Purchased by: Unknown
Symptoms: Blood albumin, Grand mal convulsion, Similar reaction on previous exposure to drug, Syncope
SMQs:, Torsade de pointes/QT prolongation (broad), Systemic lupus erythematosus (broad), Arrhythmia related investigations, signs and symptoms (broad), Convulsions (narrow), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Cardiomyopathy (broad), Hypotonic-hyporesponsive episode (broad), Generalised convulsive seizures following immunisation (narrow), Hypoglycaemia (broad)

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: serum albumin
CDC Split Type: WAES1002USA00707

Write-up: Information was obtained on request by the company from the agency via a public case details form concerning a 12 year old female patient who on an unspecified date was vaccinated with the first and second doses of GARDASIL. On 15-JUN-2009 the patient experienced syncope and grand mal convulsion. After the first dose of GARDASIL daughter became faint at school. After the second dose of GARDASIL daughter also became faint at school. Five weeks after second dose daughter experienced her first grand mal tonic-clonic seizure, 10 days following another seizure occurred resulting in being taken to hospital (specialist suspected daughter had had other seizures in her sleep). Lab data: albumin test with the result unknown. At the time of report the patient''s status was not recovered. The agency considered that all the symptoms were related to therapy with GARDASIL and to be incapacity/disability. The original reporting source was not provided. No further information is available.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=380226


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166